World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Knot Theory and Its Ramifications cover

Volume 19, Issue 05 (May 2010)

No Access
FINITE LINEAR QUOTIENTS OF formula OF LOW DIMENSION
  • Pages:587–600

https://doi.org/10.1142/S0218216510008005

No Access
KNOTS, SLIPKNOTS, AND EPHEMERAL KNOTS IN RANDOM WALKS AND EQUILATERAL POLYGONS
  • Pages:601–615

https://doi.org/10.1142/S0218216510008078

No Access
NOTIONS OF POSITIVITY AND THE OZSVÁTH–SZABÓ CONCORDANCE INVARIANT
  • Pages:617–629

https://doi.org/10.1142/S0218216510008017

No Access
THE WELL-ORDERING OF DUAL BRAID MONOID
  • Pages:631–654

https://doi.org/10.1142/S0218216510008029

No Access
TWIST LATTICES AND THE JONES–KAUFFMAN POLYNOMIAL FOR LONG VIRTUAL KNOTS
  • Pages:655–675

https://doi.org/10.1142/S0218216510008066

No Access
EXAMPLES OF REDUCIBLE AND FINITE DEHN FILLINGS
  • Pages:677–694

https://doi.org/10.1142/S0218216510008030

No Access
ON DISTINGUISHING VIRTUAL KNOT GROUPS FROM KNOT GROUPS
  • Pages:695–704

https://doi.org/10.1142/S0218216510008054

No Access
IMPROVED LOWER BOUND FOR THE NUMBER OF KNOTTED HAMILTONIAN CYCLES IN SPATIAL EMBEDDINGS OF COMPLETE GRAPHS
  • Pages:705–708

https://doi.org/10.1142/S0218216510007991

No Access
INDEX POLYNOMIAL INVARIANT OF VIRTUAL LINKS
  • Pages:709–725

https://doi.org/10.1142/S0218216510008042